I've been on Metformin for about a month now. I was warned of the symptoms, that I would experience for the first two weeks. So I prepared myself mentally and emotionally. Well I experienced the usual stomach cramps, loose bowles, nausea, shakes at night, and the total reduction of what used to be, a very vigorous appetite. These things were expected, but what I found extremely disconcerting, was after the first week, I got hit with a strange and unatural feeling of extreme elation, for no reason at all. I thought to myself Wow! That was strange, but then by the second week, I was suddenly hit with the total oposit, of the elated feeling. Now this was really upsetting. I mean it came out of nowhere, and hit me like a reckingball. It lasted for about 30 to 40 minutes, and disappeared just as suddenly as it had came. It left me in shock and a little afraid. But I stuck to my resolve, whjch was to give this medication a chance to work. It's been a little over a month now. The episodes of these depressive feelings, have no root or cause I can think of, but will now hit me about 6 hours after taking this medication, plus I also started experiencing very sharp pains, in the soles of my feet, again with no reason and it seems to happen during the strange feeling of unexplained depression. I am hoping this will pass, but if it doesn't, I will have no choice, but to get off this ride... I did live with my diabetes for 10 years, and no meds, but I started getting careless with the food I ate, and hence, I thought I would try "the fix" Metformin.. but I'm beginning to question was this worth it? I think if this doesn't work for me, I'm just gonna get severely serious with my diet and go all natural.
P.S. Any good advice would be greatly appreciated.

Best regards

One soul..